# SDR AUS20030072

- Difficulty date: January 19, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Boeing 737-800
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) SMOKE ODOR IN REAR CABIN. ODOR WAS TRACED TO REAR GALLEY OVEN.
